# SDR CALA2016032195221

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 66,353 hours, 8,070 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R FWD M33408 EMER LIGHT FAILED ON BATTERY CAPACITANCE TEST.  REPLACED DOOR 4R FWD M33408 EMER LIGHT BATTERY PACK & CARRIED OUT EMER LIGHT TEST, FOUND NORMAL IAW AMM 33-51-00.
